Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Lemmens, Bas, Roelands, Mark (2015) Unique geodesics for Thompson's metric. Annales de l’Institut Fourier (Grenoble), 65 (1). pp. 315-348. E-ISSN 1777-5310. (doi:10.5802/aif.2932) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41203)
This list was generated on Tue Dec 6 02:33:07 2022 GMT.